# SDR REXA2024080600621

- Difficulty date: May 25, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311034
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19RH IS CORRODED BETWEEN FS437-453 REMOVED AND INSTALLED NEW SERVICEABLE STRINGER 19R BETWEEN FS349 TO FS477 (PN# SH670-31103-4S) IAW CRJ900 51-42-06-001-001-A01.
